MathSciNet Relay Station
MathSciNet bibliographic data
MR2754586 03E72
Yeh, Chi-Tsuen Weighted semi-trapezoidal approximations of fuzzy numbers. Fuzzy Sets and Systems 165 (2011), 61–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement